# SDR AALA202505224742

- Difficulty date: May 18, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 69,338 hours, 40,854 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Condition: Flamed Out
- Location: Left
- Part time: 30,281 hours, 15,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE FAIL AFTER VERY LOUD BANG ON CLIMB OUT. #1 ENGINE SHUTDOWN AND RETRUNED TO FIELD. MAINTENANCE REMOVED AND REPLACED ENGINE 1 IAW JC 26L40071001.
